Loading...
Loading...

Go to the content (press return)

Lie symmetries of nonrelativistic and relativistic motions

Author
Batlle, C.; Gomis, J.; Ray, S.; Zanelli, J.
Type of activity
Journal article
Journal
Physical review D
Date of publication
2019-03-15
Volume
99
Number
6
First page
1
Last page
12
DOI
10.1103/PhysRevD.99.064015
Repository
http://hdl.handle.net/2117/131698 Open in new window
https://arxiv.org/pdf/1812.05837.pdf Open in new window
URL
https://journals.aps.org/prd/abstract/10.1103/PhysRevD.99.064015 Open in new window
Abstract
We study the Lie symmetries of non-relativistic and relativistic higher order constant motions in d spatial dimensions, i.e. constant acceleration, constant rate-of-change -of-acceleration (constant jerk), and so on. In the non-relativistic case, these symmetries contain the z =2 N Galilean conformal transformations, where N is the order of the differential equation that defines the constant motion. The dimension of this group grows with N. In the relativistic case the vanishing of the (d+1)-dim...
Citation
Batlle, C. [et al.]. Lie symmetries of nonrelativistic and relativistic motions. "Physical review D", 15 Març 2019, vol. 99, núm. 6, p. 1-12.
Group of research
ACES - Advanced Control of Energy Systems

Participants

  • Batlle Arnau, Carles  (author)
  • Gomis Torné, Joaquin  (author)
  • Ray, Sourya  (author)
  • Zanelli, Jorge  (author)

Attachments